# SDR QMLA2025102120106

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N775AL
- Make and model: Bell 407
- Aircraft serial: 54072
- Aircraft time: 4,545 hours, 12,687 cycles
- Engine: Allsn 250C47B
- System (JASC): 3150 · Central Warning
- Part: Potentiometer
- Part number: 412074101101
- Part serial: 8177
- Condition: Unserviceable
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A FADEC DEGRADE CAUTION LIGHT ILLUMINATED IN-FLT ENROUTE BACK TO HOMEBASE.  AFTER NOTIFYING THE CREW OF THE EMERGENCY EVENT THAT OCCURRED,  EXECUTED EMERGENCY PROCEDURE IAW BH407HP RFM, WHICH WAS TO ENSURE ACFT STABILIZED & MINIMIZING CONTROL INPUTS, FADEC RESET BUTTON PRESSED.  CAUTION LIGHT EXTINGUISHED; PILOT NOTIFIED CREW THE CAUTION LIGHT EXTINGUISHED, & CREW IN AGREEMENT TO LAND ACFT BACK AT HOMEBASE. AT THE TIME OF COMPLETING EMERGENCY PROCEDURE, CREW WAS APPROXIMATELY HALFWAY FROM COLORADO SPRINGS, TO HUGO. LANDED SAFELY AT HOMEBASE WITHOUT FURTHER ISSUES. REPLACED COLLECTIVE POTENTIOMETER
